# SDR GLBA2002111

- Difficulty date: July 29, 2002
- Submitted: October 8, 2002
- Operation: Air carrier
- Aircraft: N169GL
- Make and model: Beech 1900D
- Aircraft serial: UE169
- Aircraft time: 14,079 hours, 18,796 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Malfunctioned
- Location: Pax Door
- Stage of operation: TO
- How discovered: L
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

CABIN DOOR ANNUNCIATOR ILLUMINATED ON TAKE OFF, CHANGED SWITCH OPS CHECK GOOD.
